Alexander Dudin
Alexander Dudin
Verified email at - Homepage
Cited by
Cited by
Multi-dimensional asymptotically quasi-Toeplitz Markov chains and their application in queueing theory
V Klimenok, A Dudin
Queueing Systems 54 (4), 245-259, 2006
A retrial BMAP/PH/n system
L Breuer, A Dudin, V Klimenok
Queueing Systems 40 (4), 433-457, 2002
A BMAP/SM/1 queueing system with Markovian arrival input of disasters
A Dudin, S Nishimura
Journal of Applied Probability 36 (3), 868-881, 1999
Analysis of the BMAP/G/1 retrial system with search of customers from the orbit
AN Dudin, A Krishnamoorthy, VC Joshua, GV Tsarenkov
European Journal of Operational Research 157 (1), 169-179, 2004
A retrial BMAP/SM/1 system with linear repeated requests
A Dudin, V Klimenok
Queueing Systems 34 (1), 47-66, 2000
BMAP/SM/1 queue with Markovian input of disasters and non-instantaneous recovery
AN Dudin, AV Karolik
Performance Evaluation 45 (1), 19-32, 2001
Queueing system BMAP/G/1 with repeated calls
A Dudin, V Klimenok
Mathematical and Computer Modelling 30 (3-4), 115-128, 1999
Queueing systems with correlated arrival flows and their applications to modeling telecommunication networks
VM Vishnevskii, AN Dudin
Automation and Remote Control 78 (8), 1361-1403, 2017
A multiserver MAP/PH/N system with controlled broadcasting by unreliable servers
AN Dudin, B Sun
Automatic Control and Computer Sciences 43 (5), 247-256, 2009
Lack of invariant property of the Erlang loss model in case of MAP input
V Klimenok, CS Kim, D Orlovsky, A Dudin
Queueing Systems 49 (2), 187-213, 2005
The BMAP/PH/N retrial queueing system operating in Markovian random environment
CS Kim, V Klimenok, V Mushko, A Dudin
Computers & Operations Research 37 (7), 1228-1237, 2010
A stable algorithm for stationary distribution calculation for a BMAP/SM/1 queueing system with Markovian arrival input of disasters
A Dudin, O Semenova
Journal of Applied Probability 41 (2), 547-556, 2004
A multi-server retrial queue with BMAP arrivals and group services
SR Chakravarthy, AN Dudin
Queueing Systems 42 (1), 5-31, 2002
The theory of queuing systems with correlated flows
A Dudin, VI Klimenok, VM Vishnevsky
Springer, 2020
Stationary analysis of a retrial queue with preemptive repeated attempts
JR Artalejo, AN Dudin, VI Klimenok
Operations Research Letters 28 (4), 173-180, 2001
Multi-dimensional quasitoeplitz Markov chains
AN Dudin, VI Klimenok
Journal of Applied Mathematics and Stochastic Analysis 12 (4), 393-415, 1999
Optimal control for an Mx/G/1 queue with two operation modes
A Dudin
Probability in the Engineering and Informational Sciences 11 (2), 255-265, 1997
The SM/M/N queueing system with broadcasting service
MH Lee, AN Dudin, VI Klimenok
Mathematical Problems in Engineering 2006, 2006
Analysis of a retrial queuing model with MAP arrivals and two types of customers
SR Chakravarthy, A Dudin
Mathematical and Computer Modelling 37 (3-4), 343-363, 2003
Optimal multithreshold control for a BMAP/G/1 queue with N service modes
A Dudin
Queueing Systems 30 (3), 273-287, 1998
The system can't perform the operation now. Try again later.
Articles 1–20